Table of Contents
International Journal of Combinatorics
Volume 2014, Article ID 593749, 4 pages
Research Article

Necklaces, Self-Reciprocal Polynomials, and -Cycles

1Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand
2Centre of Excellence in Mathematics, CHE, Si Ayutthaya Road, Bangkok 10400, Thailand
3Department of Mathematics, Faculty of Science, Kasetsart University, Bangkok 10900, Thailand
4Department of Mathematics and Statistics, Faculty of Science and Technology, Thepsatri Rajabhat University, Lopburi 15000, Thailand

Received 16 June 2014; Revised 16 October 2014; Accepted 16 October 2014; Published 9 November 2014

Academic Editor: Toufik Mansour

Copyright © 2014 Umarin Pintoptang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Umarin Pintoptang, Vichian Laohakosol, and Suton Tadee, “Necklaces, Self-Reciprocal Polynomials, and -Cycles,” International Journal of Combinatorics, vol. 2014, Article ID 593749, 4 pages, 2014.